|Is it just a blip?
Oct 8, 2006
Dear Doctor, Ive been on ATV/r+3TC+d4T for 27 months. I am 100% adherent to my meds and have enjoyed all the time until now VL<50 (my baseline was ca. 10.000).
On 4 Sep, I had VL test and it turned out that my VL is now 410.
Just before getting tested for VL, I had mild inflammation of the external part of an ear and I was taking antibiotic.
My question is if this can be just a blip? Im asking because Im really afraid that VL of 410 seems to be rather high as for a blip (next VL test I will have in this month)?
Thank you in advance for you answer. Ralf
| Response from Dr. Young
Ralf, thanks for your post.
Take a deep breath; I think that there's a very good chance that your low level viral load is a blip. Since you were sick enough to be on antibiotics, it wouldn't surprise me at all that this explains the lab test.
Don't take my word on this, though. Make sure that you have repeat testing done, but done at a time when your not ill or have had a recent vaccination.
Best of health. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Licking Rectum Worried I Have HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Tingling In Fingers After Licking Vagina Worried I Have HIV
- Vomiting After Fingering Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
- Can Microgynon Cause Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.